Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 208, NWS Atlanta, GA

June 25, 2015Bartow County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2015, 4:33 PM EDT for Bartow County, Georgia. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 4:33 PM EDT (20:33 UTC)
Expired
Jun 25, 2015, 5:15 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Bartow County, GA

The radar

The Atlanta radar (KFFC), 101 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:45 PM EDTHAIL 1Kingston, GAEMPLOYEE OF JUMPING JEREMYS MOONWALKS REPORTED QUARTER SIZE HAIL....AT THE COMPANY LOCATION JUST DUE WEST OF KINGSTON
Jun 25, 5:00 PM EDTTSTM WND DMG2 W Cartersville, GASEVERAL TREES WERE BLOWN DOWN IN BARTOW COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-298 J/kg
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WUUS52 KFFC 252033
SVRFFC
GAC015-252115-
/O.NEW.KFFC.SV.W.0208.150625T2033Z-150625T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTOW COUNTY IN NORTHWESTERN GEORGIA...

* UNTIL 515 PM EDT

* AT 433 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KINGSTON...
  OR 8 MILES NORTHWEST OF CARTERSVILLE...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARTERSVILLE...EUHARLEE...EMERSON...WHITE...KINGSTON...
  TAYLORSVILLE...CASSVILLE...RED TOP MOUNTAIN STATE PARK...STILESBORO
  AND GEORGE WASHINGTON CARVER ST PK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3421 8505 3421 8502 3425 8502 3426 8501
      3426 8502 3427 8502 3434 8499 3427 8465
      3408 8466 3408 8500 3410 8505
TIME...MOT...LOC 2033Z 291DEG 10KT 3422 8493 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
640 
WWUS52 KFFC 252051
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT THU JUN 25 2015

GAC015-252115-
/O.CON.KFFC.SV.W.0208.000000T0000Z-150625T2115Z/
BARTOW GA-
451 PM EDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR BARTOW COUNTY...

AT 450 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASSVILLE...OR
NEAR CARTERSVILLE...AND MOVING SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARTERSVILLE...EUHARLEE...EMERSON...WHITE...KINGSTON...
TAYLORSVILLE...CASSVILLE...RED TOP MOUNTAIN STATE PARK...STILESBORO
AND GEORGE WASHINGTON CARVER ST PK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3421 8505 3421 8502 3425 8502 3426 8501
      3426 8502 3427 8502 3434 8499 3427 8465
      3408 8466 3408 8500 3410 8505
TIME...MOT...LOC 2050Z 299DEG 9KT 3420 8488 

HAIL...1.00IN
WIND...60MPH
 
$$
992 
WWUS52 KFFC 252113
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU JUN 25 2015

GAC015-252122-
/O.EXP.KFFC.SV.W.0208.000000T0000Z-150625T2115Z/
BARTOW GA-
513 PM EDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR BARTOW COUNTY WILL EXPIRE AT
515 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM...MAINLY OVER THE 
SOUTHERN PORTIONS OF THE COUNTY THROUGH 530 PM EDT.

LAT...LON 3421 8505 3421 8502 3425 8502 3426 8501
      3426 8502 3427 8502 3434 8499 3427 8465
      3408 8466 3408 8500 3410 8505
TIME...MOT...LOC 2109Z 291DEG 10KT 3420 8488 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:25 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 25, 3:25 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT THU JUN 25 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CONVECTIVE COVERAGE AND INTENSITY IS MUCH LOWER TODAY THAN YESTERDAY
WHICH MATCHES WELL WITH THE HIGH-RES MODEL REFLECTIVITY PRODUCTS.
12Z KFFC SOUNDING SHOWED SIGNIFICANT WARMING IN THE 500-300MB
LAYER...PROBABLY ASSOCIATED TO SOME EXTENT WITH LATENT HEAT TRANSFER
FROM YESTERDAYS EXTENSIVE DEEP CONVECTION AND A SLIGHT EASTWARD
SURGE IN THE WEAK UPPER RIDGE. MORE WIDESPREAD CONVECTIVE
DEVELOPMENT EXPECTED TOMORROW AS THE UPPER FLOW BEGINS TURNING
SOUTHWESTERLY AHEAD OF THE DIGGING UPPER TROUGH. INSTABILITY IS
MODERATE BUT SHEAR REMAINS NORTHWEST OF THE REGION THROUGH THE DAY.
CANNOT RULE OUT A FEW ISOLATED SEVERE THUNDERSTORMS BUT WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED. SPC DAY 2 MARGINAL OUTLOOK FITS THIS
WELL. UPPER FORCING INCREASES FRIDAY NIGHT ACROSS NORTH GEORGIA AS
THE UPPER TROUGH DIGS DEEPER INTO THE REGION. SHEAR...ALTHOUGH STILL
ONLY MARGINAL OVER NORTH GEORGIA...IS INCREASING AS WELL BUT LIMITED
INSTABILITY IN THE OVERNIGHT HOURS SHOULD LIMIT SEVERE POTENTIAL TO
MARGINAL THROUGH THIS PERIOD ALSO.

20

.LONG TERM /SATURDAY THROUGH THURSDAY/...
ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE.
SATURDAY CONTINUES TO LOOK WET AND STORMY.

BDL

PREVIOUS DISCUSSION...
MODELS CONTINUE TO BE IN OVERALL GOOD AGREEMENT WITH MAIN FEATURES
OF THE LONG TERM AS WE ARE HEADED INTO A MORE DYNAMIC PATTERN WITH
THE LONG AWAITED RETURN OF THE UPPER TROUGH. FRIDAY NIGHT STARTS
OUT WITH HIGH END CHANCE POPS TO LIKELY IN THE NORTH AS AN AREA OF
ENHANCED GULF MOISTURE PHASES WITH THE APPROACH OF THE TROUGH.
THEN ON THE HEELS OF THIS DISTURBANCE WILL BE A COLD FRONT
PASSAGE FROM THE NW SATURDAY INTO EARLY SUNDAY. MARGINAL DEEP
LAYER SHEAR SHOULD ACCOMPANY THE FRONT AND SO SOME MORE ORGANIZED
CONVECTIVE MODES ARE POSSIBLE.

SUNDAY AND MONDAY ARE SHAPING UP TO BE SOME OF THE MORE PLEASANT
DAYS IN ABOUT THE LAST MONTH IT SEEMS...AS THERMAL PROFILES
INDICATE A NICE DRY COLUMN WITH A GOOD MIDLEVEL CAP IN THE POST-
FRONTAL REGIME. MUCH OF THE AREA SHOULD SEE EVEN THE LOW TO MID
80S FOR HIGHS ON SUNDAY THEN MODERATE CLOSER TO NORMAL FOR
MONDAY. ALTHOUGH THE UPPER TROUGH AXIS STAYS WEST OF THE
AREA...GUIDANCE KEEPS THE NEXT DISTURBANCE OR FRONTAL BOUNDARY
FROM INFLUENCING THE AREA UNTIL MONDAY NIGHT THEN MORE ACTIVE
AGAIN TUESDAY INTO WEDNESDAY. FCST PWATS BY MIDWEEK LOOK RATHER
HIGH IN THE 1.5-1.75 RANGE OR EVEN HIGHER SO WILL NEED TO MONITOR
SHOWER/STORM CHANCES OF BEING RATHER EFFICIENT RAIN PRODUCERS.
WITH GREATER UNCERTAINTY ON ANY IMPULSES TRAVERSING THE UPPER FLOW
NEXT WEEK...STILL HOLDING ONTO THE POSSIBILITY OF A ROGUE MCS OR
TWO POTENTIALLY COMING ACROSS THE TN VALLEY.

BAKER

&&

.AVIATION...
18Z UPDATE...

VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD
OUTSIDE OF CONVECTION. LOCAL MVFR OR LOWER VISIBILITIES ARE POSSIBLE
06Z-14Z. THE BEST CHANCES FOR MORE WIDESPREAD THUNDERSTORM COVERAGE
WILL BE GENERALLY 20Z-02Z. HAVE INCLUDED A TEMPO FOR THUNDER AT ALL
TAF SITES THIS AFTERNOON. WINDS WILL REMAIN WESTERLY...GENERALLY
10KT OR LESS WITH VARIABLE WINDS 10-15KT WITH GUSTS OVER 25KT IN THE
VICINITY OF THUNDERSTORMS.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM ON TIMING AND COVERAGE OF CONVECTION.
HIGH FOR REMAINING ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  92  72  87 /  30  60  60  80
ATLANTA         75  89  73  84 /  30  60  60  80
BLAIRSVILLE     67  88  69  77 /  20  60  80  80
CARTERSVILLE    72  90  73  83 /  20  60  70  80
COLUMBUS        75  89  73  87 /  30  60  60  80
GAINESVILLE     73  90  71  83 /  20  60  70  80
MACON           74  91  73  90 /  30  60  60  80
ROME            72  90  72  83 /  20  60  70  80
PEACHTREE CITY  73  89  72  85 /  30  60  60  80
VIDALIA         74  93  74  92 /  30  40  40  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....BDL
AVIATION...20
Hazardous weather outlook, Jun 25, 4:34 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 AM EDT THU JUN 25 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
434 AM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING.

LINGERING OUTFLOW BOUNDARIES FROM WEDNESDAYS CONVECTION WILL BE THE
FOCUS OF THUNDERSTORMS DEVELOPMENT...MAINLY THIS AFTERNOON.
INSTABILITIES WILL CONTINUE TO RUN HIGH. THIS WILL PRODUCE ISOLATED
SEVERE STORMS ACROSS NORTH AND CENTRAL GEORGIA...MAINLY THIS
AFTERNOON AND EVENING.

THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND
LOCALLY HEAVY RAIN. UP TO 1 INCH HAIL IS POSSIBLE AS WELL.

DUE TO THE LOCALLY HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR FRIDAY
AS A DISTURBANCE TRACKS ACROSS THE AREA...AND ALSO SATURDAY INTO
EARLY SUNDAY WITH A COLD FRONT PUSHING SOUTHEASTWARD. SOME STORMS
REACHING STRONG TO POSSIBLY SEVERE LEVELS ARE POSSIBLE BOTH
PERIODS. DAMAGING WINDS...LOCALLY HEAVY RAIN AND FREQUENT CLOUD
TO GROUND LIGHTNING WILL BE THE MAIN THREATS. UP TO 1 INCH HAIL IS
ALSO POSSIBLE.

THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS OTHER
DISTURBANCES LOOK TO INFLUENCE THE AREA. THERE IS STILL UNCERTAINTY
IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY
TUNED TO FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 25, 11:27 AM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 AM EDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     2 SSE BREWTON           32.57N  82.79W
06/24/2015                   LAURENS            GA   911 CALL CENTER

            FEW TRESS DOWN ON POWER LINES HIGHWAY 80 AND WYATT
            MARTIN ROADHIGHWAY 67

&&

EVENT NUMBER FFC1500442

BDL
Special weather statement, Jun 25, 1:48 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 PM EDT THU JUN 25 2015

GAZ113-251830-
TOOMBS GA-
148 PM EDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOOMBS COUNTY
UNTIL 230 PM EDT...

AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA CLAUS...OR 8 MILES SOUTH OF LYONS...
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS
CAN BE EXPECTED AS THIS STORM MOVES ACROSS MAINLY SOUTH AND
CENTRAL PARTS OF TOOMBS COUNTY THROUGH 230 PM EDT.

RAINFALL AMOUNTS OF NEAR ONE INCH IN A SHORT PERIOD OF TIME IS
POSSIBLE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3191 8225 3193 8226 3193 8230 3195 8231
      3193 8231 3193 8232 3194 8238 3196 8238
      3196 8240 3195 8240 3197 8243 3197 8247
      3210 8245 3225 8222 3216 8218 3214 8220
      3191 8223
TIME...MOT...LOC 1746Z 236DEG 23KT 3208 8228
Special weather statement, Jun 25, 2:19 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT THU JUN 25 2015

GAZ112-251845-
MONTGOMERY GA-
219 PM EDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MONTGOMERY
COUNTY UNTIL 245 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UVALDA...OR 9 MILES SOUTHEAST OF MOUNT
VERNON...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
MONTGOMERY COUNTY THROUGH 245 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
UVALDA...ALSTON AND CHARLOTTEVILLE.

RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES ARE POSSIBLE IN A SHORT
PERIOD OF TIME. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3196 8252 3196 8254 3198 8254 3201 8260
      3206 8261 3209 8261 3211 8262 3221 8244
      3197 8248 3195 8248 3195 8249
TIME...MOT...LOC 1818Z 236DEG 7KT 3205 8253
Special weather statement, Jun 25, 3:41 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT THU JUN 25 2015

GAZ019-252030-
FLOYD GA-
341 PM EDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FLOYD COUNTY UNTIL 430 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROME...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS FLOYD COUNTY THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...SHANNON...EVERETT SPRINGS...ARMUCHEE AND PINSON.

LAT...LON 3441 8524 3441 8522 3443 8521 3444 8518
      3447 8516 3451 8511 3449 8509 3447 8509
      3446 8511 3443 8509 3441 8511 3439 8501
      3435 8501 3435 8502 3431 8502 3428 8528
      3436 8533
TIME...MOT...LOC 1940Z 249DEG 13KT 3433 8524

KOVACIK
Special weather statement, Jun 25, 3:50 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT THU JUN 25 2015

GAZ019-030-252015-
POLK GA-FLOYD GA-
350 PM EDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN POLK AND FLOYD COUNTIES UNTIL 415 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROME...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS POLK AND FLOYD COUNTIES THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CEDARTOWN...TAYLORSVILLE...LINDALE AND SENEY.

LAT...LON 3425 8518 3417 8504 3408 8505 3408 8499
      3400 8525 3420 8535
TIME...MOT...LOC 1950Z 322DEG 19KT 3418 8523

KOVACIK
Special weather statement, Jun 25, 4:31 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT THU JUN 25 2015

GAZ020-252115-
BARTOW GA-
431 PM EDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN BARTOW COUNTY UNTIL 515 PM EDT...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KINGSTON...OR 8 MILES NORTHWEST OF
CARTERSVILLE...AND MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 45 MPH...SMALL HAIL... FREQUENT LIGHTNING AND HEAVY
RAIN ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW COUNTY THROUGH 515
PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CARTERSVILLE...ADAIRSVILLE...EUHARLEE...EMERSON...WHITE...KINGSTON...
TAYLORSVILLE...CASSVILLE...PINE LOG...RED TOP MOUNTAIN STATE PARK...
STILESBORO AND GEORGE WASHINGTON CARVER ST PK.

RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES IS POSSIBLE IN A SHORT
PERIOD OF TIME. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

TAYLORSVILLE...CASSVILLE...PINE LOG...RED TOP MOUNTAIN STATE PARK...
STILESBORO AND GEORGE WASHINGTON CARVER ST PK.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3421 8504 3421 8502 3425 8502 3425 8501
      3426 8502 3435 8502 3435 8501 3436 8500
      3437 8465 3435 8464 3435 8465 3408 8466
      3408 8505
TIME...MOT...LOC 2029Z 293DEG 14KT 3422 8494

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:28 PM EDTSpecial Weather StatementFFCJohnson47 min
Jun 24, 8:46 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen44 min
Jun 24, 8:57 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens48 min
Jun 24, 9:08 PM EDTSpecial Weather StatementFFCMontgomery37 min
Jun 24, 9:33 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 24, 9:45 PM EDTSpecial Weather StatementFFCLaurens30 min
Jun 24, 9:47 PM EDTSpecial Weather StatementFFCMontgomery28 min
Jun 24, 9:59 PM EDTSpecial Weather StatementFFCLaurens31 min
Jun 24, 10:14 PM EDTSpecial Weather StatementFFCWheeler31 min
Jun 25, 1:48 PM EDTSpecial Weather StatementFFCToombs42 min
Jun 25, 2:19 PM EDTSpecial Weather StatementFFCMontgomery26 min
Jun 25, 3:41 PM EDTSpecial Weather StatementFFCFloyd49 min
Jun 25, 3:50 PM EDTSpecial Weather StatementFFCPolk25 min
Jun 25, 4:31 PM EDTSpecial Weather StatementFFCBartow44 min
Jun 25, 4:49 PM EDTSpecial Weather StatementFFCPolk26 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk26 min
Jun 25, 5:18 PM EDTSpecial Weather StatementFFCPaulding27 min
Jun 25, 5:44 PM EDTSpecial Weather StatementFFCHaralson61 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.